# SDR NACA2021120600003

- Difficulty date: December 6, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 767323
- Aircraft serial: 27905
- Aircraft time: 52,459 hours, 57,329 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT BELOW SERVICE DOOR AFT OF LAV PANEL. CERTIFIED AVIATION SERVICES REPAIRED DAMAGE IAW SRM 53-00-01 REPAIR 31 DETAIL 19 PER CAS WO ALOHA302.
